# SDR GTIA021088

- Difficulty date: September 29, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD RIGHT INBOARD STATION 160 TO STATION 180 SOFT/DAMAGED.  FABRICATED FLOORBOARD PANEL.  INSTALLED FLOORBOARD PANEL.  (M)
